# SDR AWXA9700138

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1310-1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR SIDEWALL SUPPORT PANEL CORRODED BS 1310 - BS 1380, RBL 20.  CUT OUT DAMAGED SECTION, FABRICATED AND INSTALLED NEW PART PER AWER 5-53-10-01.
